![]() |
Volumn 55, Issue 5, 1997, Pages 6101-6106
|
Analysis of stability of light beams in nonlinear photorefractive media
a b |
Author keywords
[No Author keywords available]
|
Indexed keywords
CRYSTALS;
INTEGRODIFFERENTIAL EQUATIONS;
LASER BEAMS;
NONLINEAR EQUATIONS;
PERTURBATION TECHNIQUES;
SOLITONS;
PHOTOREFRACTIVE CRYSTALS;
SCHRODINGER EQUATIONS;
LIGHT TRANSMISSION;
|
EID: 0031142103
PISSN: 1063651X
EISSN: None
Source Type: Journal
DOI: 10.1103/PhysRevE.55.6101 Document Type: Article |
Times cited : (20)
|
References (26)
|